# SDR RRXA97057A

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 46556852N
- Condition: Worn
- Location: Rt Exhaust Gate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT SIDE WING FLAP EXHAUST GATE HAD EXCESSIVE PLAY.  AFTER REMOVAL, FOUND FWD UPPER ATTACHMENT BOLT HOLE FOR INBD ATTACHMENT POINT WORN BEYOND LIMITS AND INBD WEB AND UPPER ATTACHMENT ANGLE WORN.  AWAITING ON ZANTOP AND COTNEY ENGINEERING TO DETERMINE REPAIR PROCEDURE.
